# SDR AALA990373

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CORRODED AT 1166 BELL FRAME STRINGER 29R AND STRINGER 30.  REMOVED CORRODED SHEAR TIE, INSTALLED NEW SHEAR TIE.  (M)
